Children’s cough medicines, Robitussin & Dimetapp, recalled due to potential overdose risks

U.S. & World

(CNN) – Two popular children’s cough medicines, Robitussin and Dimetapp, have been voluntarily recalled.

The specific products are Children’s Robitussin Honey Cough and Chest Congestion DM and Children’s Dimetapp Cold and Cough.

The company GlaxoSmithKline consumer healthcare says the recall is due to potential overdose risks. The wrong size dosing cups were put in the packages, which could cause parents to put too much medicine in the cup.

The recall includes lots sold between February and the beginning of June, limited to the three lots listed below:

Photo: FDA

Go to FDA.gov to learn more about this recall.

Grab the FREE WDTN News App from the Apple Store or Google play. Stay up to date with all the local news, weather and sports as well as live newscasts and events as they happen.

news-app-download-apple news-app-download-google-play

Follow Us on Facebook, Twitter and Instagram for all the latest news, weather and sports.

Copyright 2020 Nexstar Inc. All rights reserved. This material may not be published, broadcast, rewritten, or redistributed.

Latest Video on WDTN.com

Don't Miss

Interactive Radar

More As Seen on 2 NEWS